2 doctors weighed in:

Been on a beta blocker for 3 years just a week ago I been having trouble keeping an erection and reaching my climax?

2 doctors weighed in
Dr. Stanley Berger
Internal Medicine - Cardiology
1 doctor agrees

In brief: See your doctor

A number of causes can result in erectile dysfunction, including beta blocker medication.
In your case, it is important to determine if you require an adjustment or change in your medication or whether there may be another problem causing your symptoms. See your doctor soon!

In brief: See your doctor

A number of causes can result in erectile dysfunction, including beta blocker medication.
In your case, it is important to determine if you require an adjustment or change in your medication or whether there may be another problem causing your symptoms. See your doctor soon!
Dr. Stanley Berger
Dr. Stanley Berger
Thank
Dr. James Chapman
Internal Medicine - Cardiology

In brief: Likely other

AS this med didn't cause this problem for 3 years, and now there is a problem this is likely due to something else.
There may be decreased blood flow to the organ, a problem with low testosterone, or other causes. See your provider to get it checked out.

In brief: Likely other

AS this med didn't cause this problem for 3 years, and now there is a problem this is likely due to something else.
There may be decreased blood flow to the organ, a problem with low testosterone, or other causes. See your provider to get it checked out.
Dr. James Chapman
Dr. James Chapman
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available